Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 96, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 15, 2012, 8:24 PM CDT for Jackson County, Arkansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 8:24 PM CDT (01:24 UTC)
- Expired
- Apr 15, 2012, 8:45 PM CDT
- In force
- 21 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Jackson County, AR
The radar
The Memphis radar (KNQA), 129 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 4:25 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1081 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 497 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 12.4
The text
As transmitted, in the capitals the NWS used until 2016.
757
WUUS54 KLZK 160124
SVRLZK
ARC067-160145-
/O.NEW.KLZK.SV.W.0096.120416T0124Z-120416T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
824 PM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JACKSON COUNTY IN EASTERN ARKANSAS...
* UNTIL 845 PM CDT
* AT 822 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR DIAZ...AND MOVING NORTHEAST
AT 65 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... DIAZ... TUCKERMAN...
SWIFTON... JACKSONPORT... STEGALL...
KENYON... ERWIN... ELGIN...
CAMPBELL STATION... VANCE... PARSLEY RESERVOIR...
PARROT LAKE... NEWPORT AIR INDSTRL PK...
MURPHYS CORNER... HOWARD LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT MONDAY MORNING
FOR ARKANSAS.
LAT...LON 3554 9120 3563 9137 3564 9137 3564 9132
3569 9135 3581 9125 3581 9123 3583 9124
3590 9119 3589 9104 3588 9103 3573 9103
TIME...MOT...LOC 0125Z 214DEG 56KT 3567 9123
$$
561 follow-up statement
587
WWUS54 KLZK 160139
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CDT SUN APR 15 2012
ARC067-160145-
/O.CON.KLZK.SV.W.0096.000000T0000Z-120416T0145Z/
JACKSON AR-
839 PM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JACKSON COUNTY UNTIL 845 PM CDT...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES SOUTH OF SWIFTON...
OR 13 MILES NORTHEAST OF DIAZ...MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
NEWPORT... DIAZ... TUCKERMAN...
SWIFTON... JACKSONPORT... STEGALL...
KENYON... ERWIN... CAMPBELL STATION...
VANCE... PARSLEY RESERVOIR... PARROT LAKE...
NEWPORT AIR INDSTRL PK... MURPHYS CORNER...
HOWARD LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3554 9120 3563 9137 3564 9137 3564 9132
3569 9135 3581 9125 3581 9123 3583 9124
3590 9119 3589 9104 3588 9103 3573 9103
TIME...MOT...LOC 0139Z 214DEG 56KT 3585 9108
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:47 PM CDT, 37 minutes earlier.
Area forecast discussion, Apr 15, 7:47 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 747 PM CDT SUN APR 15 2012 .UPDATE... HAVE UPDATED 1ST AND 2ND PERIOD GRIDS TO REFLECT RECENT RADAR AND SFC OBSERVATION TRENDS. MAIN BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS STRETCHES FROM MENA UP THROUGH CLARKSVILLE AND HARRISON IN THE WEST...AND EL DORADO TO BATESVILLE IN THE EAST. RAPID REFRESH RUC AS WELL AS OTHER HIGH RESOLUTION MODELS CONTINUE TO INDICATE THE BACK EDGE OF THIS LINE WILL CLEAR A HARRISON-MENA LINE BY ROUGHLY 10 PM...A BATESVILLE-LITTLE ROCK- CAMDEN LINE AROUND 1 AM...AND FINALLY MONTICELLO SHORTLY BEFORE DAY BREAK MONDAY MORNING. HAVE ADJUSTED POP GRIDS ACCORDINGLY. THE THREAT THREAT FOR TORNADOES...DAMAGING WINDS AND LARGE HAIL SEEMS TO BE QUICKLY DIMINISHING GIVEN RADAR TRENDS AND INSTABILITY INDICES. HAVE ALREADY TRIMMED BACK SOME WESTERN COUNTIES FROM TORNADO WATCH 179. WILL CONTINUE TO MONITOR RADAR TRENDS OVER THE NEXT FEW HOURS...AND FURTHER TRIM COUNTIES WHEN/WHERE POSSIBLE. OTHERWISE JUST TWEAKED TEMPS AND WINDS FOR THE OVERNIGHT HOURS. ALL UPDATED PRODUCTS AND GRIDS ARE OUT. && .PREV DISCUSSION... /ISSUED 615 PM CDT SUN APR 15 2012/ AVIATION... THE 00Z TAFS WILL BE OUT SHORTLY. PRIMARY CONCERNS FOR THIS TAF CYCLE WILL BE THUNDERSTORMS. LEADING EDGE OF SQUALL LINE WAS LOCATED FROM JUST EAST OF ARKADELPHIA NE THROUGH CONWAY AND UP THROUGH MOUNTAIN VIEW AS OF 2300Z. EXPECT THIS LINE TO AFFECT KLIT BY RIGHT AT 00Z...KPBF BY 01-02Z...AND KLLQ AROUND 02Z. WILL ADVERTISE PREVAILING -SHRA WITH VCTS AND TEMPO TSRA AND MVFR CONDITIONS THROUGH ROUGHLY 04Z FOR ALL SITES EXCEPT KHRO. BACK EDGE OF LINE IS APPROACHING KHRO AND SHOULD PUSH EAST OF THERE BY 02Z- 03Z...EAST OF KLIT BY ROUGHLY 07Z AND FINALLY EAST OF KLLQ BY 08Z- 09Z. AFTER LINE PUSHES THROUGH...A QUICK RETURN TO VFR CONDITIONS SHOULD BE SEEN...WITH SKC 4-6HRS AFTER LINE PUSHES THROUGH. PREV DISCUSSION... /ISSUED 303 PM CDT SUN APR 15 2012/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT STORMS HAVING SOME DIFFICULTY INTENSIFYING IN WESTERN ARKANSAS EARLY THIS AFTERNOON. INSTABILITY GRADUALLY INCREASING...AND WOULD EXPECT PRECIPITATION TO CONGEAL INTO MORE OF A LINE AS IT MOVES INTO CENTRAL/EASTERN SECTIONS OF THE STATE THIS EVENING. SOME STORMS COULD BE SEVERE...WITH WIND DAMAGE THE MAIN CONCERN. MAIN STORM SYSTEM WILL MOVE WELL TO THE NORTH ON MONDAY...AND THE FRONT TRIGGERING THE PRECIPITATION WILL STALL FOR A TIME JUST SOUTHEAST OF THE STATE. GIVEN THIS...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS COULD LINGER SOUTHEAST OF LITTLE ROCK. OTHERWISE... CLEARING WILL OCCUR FARTHER NORTH AND WEST...WITH SLIGHTLY COOLER/DRIER AIR. PRECIPITATION CHANCES WILL FINALLY COME TO AN END IN THE SOUTHEAST MONDAY EVENING AS HIGH PRESSURE BUILDS INTO THE REGION FROM THE PLAINS. THIS WILL KICK THE FRONT TOWARD THE SOUTHEAST UNITED STATES. THE REMAINDER OF THE PERIOD WILL FEATURE TRANQUIL CONDITIONS. TEMPERATURES TUESDAY AND WEDNESDAY WILL BE MOSTLY ABOVE NORMAL. LONG TERM...THURSDAY THROUGH SUNDAY FORECAST WILL START OFF DRY AS NEARLY ZONAL FLOW WILL BE IN PLACE ACROSS THE CENTRAL CONUS AT THE START OF THE LONG TERM. HOWEVER...UPPER LEVEL TROUGH WILL EXIT THE ROCKIES BY FRI...DEEPENING OVER THE PLAINS. THIS WILL PUSH A COLD FRONT SOUTH ACROSS AR BY FRI EVENING. HAVE PRECIP CHANCES STARTING LATE THU NIGHT ACROSS THE NW...THEN SPREADING SE DURING THE DAY ON FRI AS THE FRONT TRAVERSES THE STATE. PRECIP CHANCES THEN DECREASE FROM NW TO SE BY FRI NIGHT INTO SAT AS HIGH PRESSURE DIVES SE ACROSS THE PLAINS. DRY CONDITIONS WILL THEN PERSIST THROUGH PRETTY MUCH THE REST OF THE LONG TERM AS NW UPPER FLOW WILL BE DOMINANT ACROSS THE CENTRAL CONUS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 80 55 72 49 / 70 100 10 10 CAMDEN AR 82 59 80 55 / 80 100 10 10 HARRISON AR 70 49 70 46 / 60 90 10 10 HOT SPRINGS AR 76 55 79 54 / 70 90 10 10 LITTLE ROCK AR 82 58 78 55 / 80 100 10 10 MONTICELLO AR 84 64 80 58 / 70 90 20 10 MOUNT IDA AR 76 53 77 48 / 70 90 10 10 MOUNTAIN HOME AR 74 51 73 46 / 70 90 10 10 NEWPORT AR 83 57 73 49 / 70 100 10 10 PINE BLUFF AR 82 61 78 56 / 70 100 20 10 RUSSELLVILLE AR 79 52 75 48 / 70 90 10 10 SEARCY AR 83 57 76 46 / 70 100 10 10 STUTTGART AR 84 60 77 53 / 70 100 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 64
Hazardous weather outlook, Apr 15, 7:45 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 745 PM CDT SUN APR 15 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 745 PM CDT SUN APR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS CONTINUE TO ADVANCE ACROSS ARKANSAS AT THIS TIME AS A STRONG UPPER LEVEL STORM SYSTEM MOVES THROUGH THE NORTHERN PLAINS. LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE THROUGH THE OVERNIGHT HOURS BUT THE OVERALL THREAT OF WIDESPREAD FLOODING IS LOW. SOME OF THE STORMS WILL STILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...HAIL AND EVEN AN ISOLATED TORNADO THROUGH MIDNIGHT BUT THE OVERALL THREAT OF SEVERE WEATHER WILL CONTINUE TO DIMINISH WITH TIME. A TORNADO WATCH REMAINS IN EFFECT THROUGH MIDNIGHT FOR ROUGHLY THE EASTERN HALF OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND STORMS WILL EXIT THE REGION ON MONDAY WITH A COLD FRONT. HIGH PRESSURE WILL SETTLE INTO THE AREA BEHIND THE FRONT FOR A FEW DAYS. CHANCES OF SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY AND SATURDAY AS ANOTHER COLD FRONT ARRIVES FROM THE PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING AS THE SEVERE WEATHER POTENTIAL INCREASES. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/46/56
In the hours before
Special weather statement, Apr 15, 4:36 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 436 PM CDT SUN APR 15 2012 ARZ003>005-012-013-152220- BAXTER AR-BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 436 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...WESTERN SEARCY...NORTHEASTERN NEWTON...MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 515 PM CDT... AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KETCHERSIDE MTN...OR 16 MILES SOUTHEAST OF JASPER...MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... YELLVILLE... BULL SHOALS... WITTS SPRING... WESTERN GROVE... SAINT JOE... PYATT... PRICE PLACE... POINT PETER... PIERCETOWN... OZARK ISLE... MARSENA... LAKEWAY... LAKEVIEW... GASSVILLE... FLIPPIN... EULA... DUGGER... DUFF... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3575 9286 3587 9317 3650 9273 3650 9233 TIME...MOT...LOC 2136Z 211DEG 55KT 3589 9298 56
Special weather statement, Apr 15, 5:13 PM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 513 PM CDT SUN APR 15 2012 ARZ031-032-039-042>044-152300- CONWAY AR-FAULKNER AR-GARLAND AR-PERRY AR-PULASKI AR-SALINE AR- 513 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE... NORTHWESTERN PULASKI...EASTERN PERRY...EASTERN GARLAND...SOUTHWESTERN FAULKNER AND SOUTHERN CONWAY COUNTIES UNTIL 600 PM CDT... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HILL WHEATLEY PARK...OR NEAR PINEY...MOVING NORTHEAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PINEY... PERRYVILLE... MORRILTON... LAKE MAUMELLE... HOT SPRINGS... CONWAY... WILLIAMS JUNCTION... TOAD SUCK... SOLGOHACHIA... SEQUOYA PARK... PERRY... OPPELO... MOUNTAIN PINE... MENIFEE... MAYFLOWER... LONG MTN... LITTLE ITALY... LAKE WINONA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 103 AND 136. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3530 9274 3502 9235 3442 9304 3452 9323 TIME...MOT...LOC 2214Z 212DEG 54KT 3455 9307 56
Special weather statement, Apr 15, 5:19 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
519 PM CDT SUN APR 15 2012
ARZ022-023-031-032-039-152305-
CONWAY AR-FAULKNER AR-PERRY AR-POPE AR-VAN BUREN AR-
519 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHEASTERN POPE...
CENTRAL PERRY...NORTHWESTERN FAULKNER AND CONWAY COUNTIES UNTIL 600
PM CDT...
AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTSVILLE TO 7
MILES SOUTHWEST OF PERRYVILLE...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PERRYVILLE... MORRILTON... CLINTON...
WHIPPLE... TWIN GROVES... ST. VINCENT...
SPRINGFIELD... SOLGOHACHIA... SEQUOYA PARK...
POTTSVILLE... PETIT JEAN SP... PETIT JEAN MTN...
PERRY... OPPELO... MT EVANS...
MIDDLETON... MALLET TOWN... LANTY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 87 AND 117.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3577 9242 3571 9241 3571 9233 3533 9231
3486 9299 3508 9296 3511 9299 3517 9291
3517 9298 3515 9303 3522 9311 3578 9251
TIME...MOT...LOC 2218Z 217DEG 50KT 3524 9296 3516 9288
3494 9290
46Special weather statement, Apr 15, 6:11 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 611 PM CDT SUN APR 15 2012 ARZ022-031-032-038-039-042>044-152355- CONWAY AR-FAULKNER AR-GARLAND AR-PERRY AR-POPE AR-PULASKI AR-SALINE AR-YELL AR- 611 PM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN YELL... NORTHWESTERN SALINE...EXTREME NORTHWESTERN PULASKI...SOUTHEASTERN POPE...PERRY...CENTRAL GARLAND...EXTREME SOUTHWESTERN FAULKNER AND SOUTHWESTERN CONWAY COUNTIES UNTIL 700 PM CDT... AT 609 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPILLWAY REC AREA...OR 5 MILES SOUTHEAST OF LAKE OUACHITA...MOVING NORTHEAST AT 70 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PINEY... PERRYVILLE... LAKE OUACHITA... WILLIAMS JUNCTION... SEQUOYA PARK... PETIT JEAN SP... PETIT JEAN MTN... PERRY... OPPELO... MOUNTAIN PINE... LONG MTN... LENA LNDG REC AREA... LAKE WINONA... LAKE SYLVIA... LAKE OUACHITA SP... LAKE LAGO... LAKE CORONADO... LAKE ATKINS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3525 9295 3502 9255 3445 9317 3454 9336 TIME...MOT...LOC 2311Z 211DEG 59KT 3458 9320 56
Local storm report, Apr 15, 6:50 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG MORGANTON 35.47N 92.33W
04/15/2012 VAN BUREN AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN ONTO POWER LINES ON ARKANSAS 356.
THERE IS A POSSIBILITY THAT THIS WAS A BRIEF TORNADO. THE
TIME WAS APPROXIMATED BASED ON RADAR.
0618 PM TSTM WND DMG SALEM 34.63N 92.56W
04/15/2012 SALINE AR EMERGENCY MNGR
A POWER POLE WAS SNAPPED AND SOME TREES AND POWER LINES
WERE BLOWN DOWN ON RIVER RIDGE ROAD NEAR SALEM.
&&
28Special weather statement, Apr 15, 8:20 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
820 PM CDT SUN APR 15 2012
ARZ016-025-160150-
INDEPENDENCE AR-JACKSON AR-
820 PM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON AND EASTERN
INDEPENDENCE COUNTIES UNTIL 845 PM CDT...
AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF JACKSONPORT...OR NEAR DIAZ...
MOVING NORTHEAST AT 65 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... DIAZ... TUCKERMAN...
SWIFTON... JACKSONPORT... MACKS...
KENYON... ERWIN... ELGIN...
CAMPBELL STATION... VANCE... PARSLEY RESERVOIR...
PARROT LAKE... NEWPORT AIR INDSTRL PK...
MURPHYS CORNER... HOWARD LAKE... BELL LAKE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3550 9126 3559 9145 3590 9124 3589 9104
3588 9103 3579 9103
TIME...MOT...LOC 0120Z 211DEG 55KT 3564 9129
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:52 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lonoke, Prairie, White, Woodruff | 38 min |
| Apr 15, 8:20 PM CDT | Special Weather Statement | LZK | Jackson | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.